%0 Journal Article
	%A Ahmet Tekcan and  Betül Gezer and  Osman Bizim
	%D 2007
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 1, 2007
	%T On the Integer Solutions of the Pell Equation x2 - dy2 = 2t
	%U https://publications.waset.org/pdf/423
	%V 1
	%X Let k ≥ 1 and t ≥ 0 be two integers and let d = k2 + k be a positive non-square integer. In this paper, we consider the integer solutions of Pell equation x2 - dy2 = 2t. Further we derive a recurrence relation on the solutions of this equation.

	%P 104 - 108